Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 602604, 8 pages
http://dx.doi.org/10.1155/2014/602604
Research Article

Existence of Positive Solutions for a Kind of Fractional Boundary Value Problems

1School of Land Science and Technology, China University of Geosciences, Beijing 10083, China
2School of Science, China University of Geosciences, Beijing 10083, China

Received 18 March 2014; Accepted 26 April 2014; Published 20 May 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Hongjie Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjie Liu, Xiao Fu, and Liangping Qi, “Existence of Positive Solutions for a Kind of Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 602604, 8 pages, 2014. https://doi.org/10.1155/2014/602604.